Limit distribution of the number of consecutive records

Hua-Huai Chern, Hsien-Kuei Hwang. Limit distribution of the number of consecutive records, Random Structures and Algorithms, 26:4 (2005), 404-417.

Download: pdf (164 KB) | gz (96 KB)

Digital sums and divide-and-conquer recurrences: Fourier expansions and absolute convergence

Peter J. Grabner, Hsien-Kuei Hwang. Digital sums and divide-and-conquer recurrences: Fourier expansions and absolute convergence, Constructive Approximation, 21:2 (2005), 149-179.

Download: pdf (343 KB) | gz (210 KB)

Phase changes in random recursive structures and algorithms

Hsien-Kuei Hwang. Phase changes in random recursive structures and algorithms (a brief survey), Proceedings of the Workshop on Probability with Applications to Finance and Insurance, edited by T. L. Lai, H. Yang and S. P. Yung, World Scientific, pp. 82--97, June 2004. (An English translation based mainly on my Chinese paper published in NSC Natural Science Newsletter, 14(3)(2002), 74-80.)

Download: pdf (218 KB) | gz (98 KB)

Efficient maxima-finding algorithms for random planar samples

Wei-Mei Chen, Hsien-Kuei Hwang, Tsung-Hsi Tsai. Efficient maxima-finding algorithms for random planar samples, Discrete Mathematics and Theoretical Computer Science, 6 (2003), 107--122.

Download: pdf (197 KB) | gz (67 KB)

Berry-Esseen bounds for the number of maxima in planar regions

Zhi-Dong Bai, Hsien-Kuei Hwang, Tsung-Hsi Tsai. Berry-Esseen bounds for the number of maxima in planar regions, Electronic Journal of Probability, 8 (2003), Paper 9, 26 pages. (Errata: Page 4, line 6 (and page 6, line 9): $phi_n(y)$ should be defined
as $phi_n(y) := E(e^{M_ny})/E(e^{N(mu_n,sigma_n^2)y})$; Page 4, line 7 should read $|phi_n^{(m)}(0)| le m! A^m n^{m/6}$.
)

Download: pdf (223 KB) | gz (176 KB)

Partial match queries in random quadtrees

Hua-Huai Chern, Hsien-Kuei Hwang. Partial match queries in random quadtrees. SIAM Journal on Computing, 32 (4) (2003), 904--915.

Download: pdf (212 KB) | gz (69 KB)

Analysis in distribution of two randomized algorithms for finding the maximum in a broadcast communication model

Wei-Mei Chen, Hsien-Kuei Hwang. Analysis in distribution of two randomized algorithms for finding the maximum in a broadcast communication model. Journal of Algorithms, 46:2 (2003), 140-177.

Download: pdf (334 KB) | gz (169 KB)

Second phase changes in random m-ary search trees and generalized quicksort

Hsien-Kuei Hwang. Second phase changes in random m-ary search trees and generalized quicksort: convergence rates. Annals of Probability, 31:2 (2003), 609-629.

Download: pdf (264 KB) | gz (131 KB)

An asymptotic theory for recurrence relations based on minimization and maximization

Hsien-Kuei Hwang, Tsung-Hsi Tsai. An asymptotic theory for recurrence relations based on minimization and maximization. Theoretical Computer Science, 290:3 (2003), 1475-1501. MathReview: 1 937 733

Download: pdf (264 KB) | gz (111 KB)

An asymptotic theory for Cauchy-Euler differential equations with applications to the analysis of algorithms

Hua-Huai Chern, Hsien-Kuei Hwang, Tsung-Hsi Tsai. An asymptotic theory for Cauchy-Euler differential equations with applications to the analysis of algorithms. Journal of Algorithms, 44:1 (2002), 177-225. MathReview: 1 933 199 (Preliminary version: March 15, 2002).

Download: pdf (479 KB) | gz (261 KB)

 Page 6 of 10  « First  ... « 4  5  6  7  8 » ...  Last »